# SDR DALA2025071505311

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CRACK INDICATION WAS FOUND AT LWR RADIUS OF RH WINDSHIELD CTR NODE IN THE LOWER RADIUS. CORRECTIVE ACTION: COMPLIED WITH ER/A 626818-14AD. (1082255).
